# SDR 0201626624

- Difficulty date: May 14, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 88,033 hours, 14,824 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, A STRONG ELECTRICAL BURNING SMELL EMITTED ABOVE THE NR 1 MAIN DECK GALLEY AND UPPER DECK GALLEY.  AIRCRAFT LANDED WITHOUT INCIDENT.  VISUALLY INSPECTED AND OPERATIONALLY CHECKED VARIOUS CABIN AND GALLEY SYSTEM WITH NO FAULTS FOUND.
